# SDR SWAA2022031765152

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / [01] CRACK ON GUSSET FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED ;LOCATED AND DRILLED BULKHEAD SUPPORT ANGLE BS 500D STR-19R P/N USED 143A9481-5 IAW SRM 51-40-02-0G-0 AND DWG 143A7902 AND OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 3; OK TO INSTALL;[05] INSTALLED BULKHEAD SUPPORT ANGLE BS 500D STR-19R P/N USED 143A9481-5 IAW SRM 51-40-02-0G-0;51-42-05-0G AND DWG 143A7902;[06] VERIFIED CORRECTIVE ACTION #5
